# SDR DALA1106039857

- Difficulty date: January 22, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 617, BL-0 TO LBL-22 FLOOR PANEL SUPPORT IS CRACKED. REMOVED FLOOR SUPPORT & ANGLE ATTACHED.  FOUND ANGLE OUT OF LIMITS IAW SRM  51-30-2 & 53-01, FIG 1.  RECEIVED NEW ANGLE AND MAT FOR NEW FLOOR SUPPORT. FABRICATED, DRILLED, DEBURRED AND TRIMMED TO FIT NEW ANGLE & FLOOR SUPPORT IAW 53-13-12 51-10-2, 51-10-4 INSTALLED IAW SRM 51-30-2.
